# SDR RRXA99237

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON CABIN FLOOR PANEL AT STA 1180, BL 50 LT.  DAMAGED BEYOND LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  CUT OUT DAMAGED AREA IAW SRM 53-2-3, PG 39-40.  FABRICATED DOUBLER FROM .080 IN 7075T6, FILLER FROM .063 IN 7075T6, ANGLES FROM 7075T6.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
